# SDR UPS98825681

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1620 RT FRAME CORRODED BEYOND REPAIR AND SEVERAL MISDRILLED HOLES.  REPAIRED IAW DHC SK-852-611.
